# SDR SWIA202052871

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00-FS 349.00 STRG 22RH IS CORRODED, MARKED.  C-CHECK RO 9/27/2020.  REMOVED CORROSION FROM STGR 22R AT FS 333.00-FS 349.00, EVALUATED AS OUT-OF-LIMITS.  REPLACED STGR 22R WITH SERVICABLE STGR, REF BOMBARDIER DWG AND CRJ700 SRM.
